# SDR IPXA2019091246657

- Difficulty date: September 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,923 hours, 12,888 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT FUNCTION OF CAPT'S & F/O'S DOME LIGHTS INOP. FROM OVERHEAD PNL & PURSERS PNL. BY CREW ENTRY DOOR.REPLACED EMERGENCY LIGHTING SWITCHING RELAY 43 LE, NO HELP. REPLACED DOME LIGHT SWITCH 14LE - REF ASM 33-12-00. OPS CHECK GOOD PER AMM 33-12-00-0501.
